ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Усиления теоремы Мейера, касающейся граничного поведения мероморфных функций

Айрапетян, А. Н. (1976) Усиления теоремы Мейера, касающейся граничного поведения мероморфных функций. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 11 (5). pp. 390-399.

[img]
Preview
PDF
Download (1687Kb) | Preview
    Item Type: Article
    Additional Information: Մերոմորֆ ֆունկցիաների եզրային վարքի վերաբերյալ Մայերի թեորեմի ուժեղացումը։ Generalizations of a theorem of Meier, concerning the boundary behaviour of meromorphic functions.
    Uncontrolled Keywords: Հայրապետյան Ա. Ն., Գավրիլով Վ. Ի., Ajrapetian A. N., Gavrilov V. I.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 05 Mar 2013 14:44
    Last Modified: 19 Mar 2013 09:51
    URI: http://mathematics.asj-oa.am/id/eprint/1820

    Actions (login required)

    View Item